Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A random Fredholm integral equation


Authors: W. J. Padgett and Chris P. Tsokos
Journal: Proc. Amer. Math. Soc. 33 (1972), 534-542
MSC: Primary 60H20
MathSciNet review: 0292197
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is the study of a random or stochastic integral equation of the Fredholm type given by $ x(t;\omega ) = h(t;\omega ) + \smallint_0^\infty {{k_0}(t,} \tau ;\omega )e(\tau ,x(\tau ;\omega ))\;d\tau, t \geqq 0$, where $ \omega \in \Omega $, the supporting set of the probability measure space $ (\Omega ,A,P)$. The existence and uniqueness of a random solution to the above stochastic integral equation is considered. A random solution, $ x(t;\omega )$, of such a random equation is defined to be a random function which satisfies the equation almost surely. Several theorems and useful special cases are presented which give conditions such that a random solution exists.


References [Enhancements On Off] (What's this?)

  • [1] M. W. Anderson, Stochastic integral equations, Ph.D. Dissertation, University of Tennessee, 1966.
  • [2] C. Corduneanu, Problèmes globaux dans la théorie des équations intégrales de Volterra, Ann. Mat. Pura Appl. (4) 67 (1965), 349–363 (French). MR 0182849
  • [3] C. Corduneanu, Some perturbation problems in the theory of integral equations, Math. Systems Theory 1 (1967), 143–155. MR 0213919
  • [4] M. A. Krasnosel’skii, Topological methods in the theory of nonlinear integral equations, Translated by A. H. Armstrong; translation edited by J. Burlak. A Pergamon Press Book, The Macmillan Co., New York, 1964. MR 0159197
  • [5] R. K. Miller, J. A. Nohel, and J. S. W. Wong, A stability theorem for nonlinear mixed integral equations, J. Math. Anal. Appl. 25 (1969), 446–449. MR 0234238
  • [6] W. J. Padgett and Chris P. Tsokos, On a stochastic integral equation of the Fredholm type, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 23 (1972), 22–31. MR 0310973
  • [7] Dan Petrovanu, Équations Hammerstein intégrales et discrètes, Ann. Mat. Pura Appl. (4) 74 (1966), 227–254 (French). MR 0209791
  • [8] Werner Schmeidler, Linear operators in Hilbert space, Translation by Jay Strum. Revised and edited by A. Shenitzer and D. Sol itar, Academic Press, New York-London, 1965. MR 0182881
  • [9] Chris P. Tsokos, On a stochastic integral equation of the Volterra type, Math. Systems Theory 3 (1969), 222–231. MR 0247686
  • [10] Kôsaku Yosida, Functional analysis, Die Grundlehren der Mathematischen Wissenschaften, Band 123, Academic Press, Inc., New York; Springer-Verlag, Berlin, 1965. MR 0180824

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60H20

Retrieve articles in all journals with MSC: 60H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0292197-4
Keywords: Stochastic integral equation of Fredholm type, random Fredholm integral equation, random mixed Volterra-Fredholm integral equation, random solutions
Article copyright: © Copyright 1972 American Mathematical Society